Quaderni del Seminario Matematico: 2002

ISSN: 2039-120X

[Anno precedente] [2002] [Anno successivo]


[1/2002] E. Casella [mail], P. Secchi [mail], and P. Trebeschi [mail]
Global classical solutions for MHD system, J.Math. Fluid Mech. 5 (2003), 70-91.

[2/2002] P. Secchi [mail]
Pointwise decay for solutions of the 2D Neumann exterior problem for the wave equation, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. 8 (2004), 189-206.

[3/2002] M. Clapp and M. Squassina [mail]
Nonhomogeneous polyharmonic elliptic problems at critical growth with symmetric data, Commun. Pure Appl. Anal., in press.

[4/2002] A. Lucchini [mail] and F. Morini [mail]
The probability of generating a permutation group, Arch. Math., in press.

[5/2002] P. Gervasio [mail]
Virtual Control for both Fourth-Order Problems and Heterogeneous Fourth-Order Second-Order Coupling, "Numerical Mathematics and Advanced Applications", Proceedings of the 4th European Conference on Numerical Mathematics and Advanced Applications.(ENUMATH 2001), in press.

[6/2002] J.E. Munoz Rivera, M.G. Naso [mail], and E. Vuk [mail]
Asymptotic behavior of the energy for electromagnetic systems with memory, Math. Meth. Appl. Sci. 27 (2004), 819-841.

[7/2002] A. Marzocchi [mail] and A. Musesti [mail]
Balanced virtual powers in Continuum Mechanics.

[8/2002] A. Marzocchi [mail] and E. Vuk [mail]
Global Attractor for Damped Semilinear Elastic Beam Equations with Memory, Z.A.M.P. 54 (2003), 224-23.

[9/2002] A. Marzocchi [mail] and A. Musesti [mail]
The Cauchy Stress Theorem on dispersed bodies.

[10/2002] D. Boffi [mail] and L. Gastaldi [mail]
Eigenmodes computation on quadrilateral meshes, Computing and Visualization in Science 4 (2001), 87-92.

[11/2002] D. Boffi [mail] and L. Gastaldi [mail]
Edge finite elements for the approximation of Maxwell resolvent operator, Mathematical Modelling and Numerical Analysis, M2AN 36 (2002), 293-305.

[12/2002] D.N. Arnold, D. Boffi [mail], R.S. Falk, and L. Gastaldi [mail]
Finite element approximation on quadrilateral meshes, Communications in Numerical Methods in Engineering 17 (2001), 805-812.

[13/2002] F. Dalla Volta, A. Lucchini [mail], and F. Morini [mail]
Some remarks on the probability of generating an almost simple group.

[14/2002] M. Fabrizio, C. Giorgi [mail], and M.G. Naso [mail]
Free energies, stability and attractors in viscoelasticity of exponential type, Meccanica 39 (2004), 531-546.

[15/2002] G. Bellettini [mail] and M. Paolini [mail]
errata corrige to the paper: some results on minimal barriers in the sense of De Giorgi applied to driven motion by mean curvature.

[16/2002] C. Giorgi [mail] and F.M. Vegni [mail]
On the dissipative semigroup associated to the semilinear Mindlin-Timoshenko beam with memory, Math. Comp. Modeling 39 (2004), 1005-1021.

[17/2002] E. Casella [mail] and P. Trebeschi [mail]
A global existence result in Sobolev spaces for MHD system in the half-plane, Rend. Sem. Mat.Univ. Padova 108 (2002), 79-91.

[18/2002] E. Detomi and A. Lucchini [mail]
Crowns and factorization of the probabilistic zeta function of a finite group.

[19/2002] F. Gazzola, H.C. Grunau, and M. Squassina [mail]
Existence and non-existence results for critical growth biharmonic elliptic equations, Calc. Var. Partial Differential Equations, in press.

[20/2002] E. Casella [mail]
On the existence of a weak solution to a 2D free boundary problem with a nonlinear flux condition.

[21/2002] R.M. Colombo [mail] and A. Groli [mail]
On the optimization of a conservation law, Calc. Var. Partial Differential Equations, in press.

[22/2002] A. Groli [mail] and C. Saccon [mail]
Bifurcation for variational inequalities with strongly indefinite quadratic part.

[23/2002] A. Groli [mail]
On the $\Gamma-$convergence of problems of jumping type, Electron. J. Diff. Eqns. 60 (2003), 1-16.

[24/2002] A. Lucchini [mail], F. Menegazzo, and M. Morigi
On the existence of a complement for a finite simple group in its automorphism group.

[25/2002] D. Boffi [mail], L. Gastaldi [mail], and G. Naldi [mail]
Applications of Maxwells equations, In Proceedings of SIMAI 2002, in press.

[26/2002] E. Detomi and A. Lucchini [mail]
Recognizing soluble groups from their probabilistic zeta function.

[27/2002] M. Degiovanni [mail], A. Marzocchi [mail], and A. Musesti [mail]
Edge force density and second-gradient power, Ann. Mat. Pura Appl. 185 (2006), 81-103.

[28/2002] L. Gionfriddo, F. Rania, and A. Tripodi
Difference methods in design theory.

[29/2002] P. Secchi [mail]
Pointwise decay for solutions of the 2D Neumann exterior problem for the wave equation - II, Rend. Sem. Mat. Univ. Padova 108 (2002), 67-77.

[30/2002] P. Secchi [mail] and Y. Shibata
On the decay of solutions to the 2D Neumann exterior problem for the wave equation, J. Differential Equations 194 (2003), 221-236.

[31/2002] G. Gilardi and A. Marson [mail]
On a Penrose--Fife type system with Dirichlet boundary conditions for the temperature.

[32/2002] J.E. Munoz Rivera and M.G. Naso [mail]
Exact boundary controllability in thermoelasticity with memory, Adv. Differential Equations 8 (4) (2003), 471-490.

[33/2002] L. Giuzzi [mail]
Looking for ovoids of the Hermitian surface: a computational approach.

[34/2002] P. Gervasio [mail]
Homogeneous and heterogeneous domain decomposition methods for plate bending problems, Comput. Meth. Appl. Mech. Engrg., in press.

[35/2002] A. Salvatore and M. Squassina [mail]
Deformation from symmetry for nonhomogeneous Schrodinger equations of higher order on unbounded domains, Electron. J. Differential Equations, in press.

[36/2002] R.M. Colombo [mail] and A. Marson [mail]
Conservation laws and O.D.E.s. A traffic problem.

[37/2002] F. Luterotti [mail], G. Schimperna [mail], and U. Stefanelli [mail]
A generalized phase relaxation model with hysteresis.

[38/2002] G. Bonfanti [mail] and F. Luterotti [mail]
Convergence results for a phase transition model with vanishing microscopic acceleration.

[39/2002] B. Pellacci and M. Squassina [mail]
Unbounded critical points for a class of lower semicontinuous functionals, J. Differential Equations (2004), in press.

[40/2002] R.M. Colombo [mail] and F.S. Priuli
Characterization of Riemann Solvers for the Two Phase p-System.

[41/2002] M. Squassina [mail]
Spike solutions for a class of singularly perturbed quasilinear elliptic equations, Nonlinear Anal., in press.

[42/2002] A. Salvadori [mail]
Extended functionals and approximation schemes for non-potential operators. Part I: a unified view and some new results.

[43/2002] L. Bardella, F. Genna, and A. Salvadori [mail]
Extended Functionals and Approximation Schemes for Non-Potential Operators. Part II: Variational Nature of Some Time Integration Algorithms.

[44/2002] A. Previtali, M.C. Tamburini, and E.P. Vdovin
The Carter subgroups of some classical groups.

[45/2002] F. Menegazzo and M.C. Tamburini
A property of the normalizers of Sylow p-subgroups in simple groups.

[46/2002] R.M. Colombo [mail] and A. Groli [mail]
On the Optimization of the Initial Boundary Value Problem for a Conservation Law, J. Math. Anal. Appl., in press.

[47/2002] C. Franchi [mail]
Abelian sharp permutation groups, J. Algebra, in press.

[48/2002] C. Franchi [mail]
Non-abelian sharp permutation $p$-groups, Israel J. Math., in press.

[49/2002] C. Franchi [mail]
On a class of generalized T-groups, Glasgow Math. J. 45 (2003), 441-456.

[50/2002] E. Casella [mail] and P. Trebeschi [mail]
Exterior problem for the two-dimensional compressible Euler equation, Ann. Univ. Ferrara-Sez. VII-Sc. Mat. IL (2003), 161-167.

[51/2002] L. Giuzzi [mail] and G. Korchmaros
Ovoids of the Hermitian Surface in Odd Characteristic, Adv. Geom., in press.

[52/2002] A.M. Candela and M. Squassina [mail]
On a class of elliptic equations for the n-Laplacian in R^n with a one-sided exponential growth, Serdica Math. J., in press.

[53/2002] M. Vsemirnov [mail]
Automorphisms of projective spaces and min-wise independent sets of permutations.

[54/2002] M. Cantoni, C. Colombo Bozzolo, and G. Valeri
Verso il concetto di angolo.

[55/2002] R.M. Colombo [mail] and A. Groli [mail]
Minimising Stop & Go Waves to Optimise Traffic Flow, Appl. Math. Lett., in press.

[56/2002] C. Giorgi [mail] and F.M. Vegni [mail]
Uniform energy estimates for the nonhomogeneous Mindlin-Timoshenko beam with memory.

[57/2002] E. Bonetti and G. Bonfanti [mail]
Existence and uniqueness of the solution to a 3D thermoviscoelastic system.

[58/2002] C. Franchi [mail] and M. Vsemirnov [mail]
Min-wise independent groups, European J. Combin. 24 (2003), 855-875.

MP

Sep 21, 2017